Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2019
Severe Thunderstorm Warning 156, NWS Cleveland, OH
NWS Cleveland, OH issued this severe thunderstorm warning at Aug 6, 2019, 2:44 PM EDT for Crawford County, Erie County, Pennsylvania; Ashtabula County, Trumbull County, Ohio. It was in force for 61 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 6, 2019, 2:44 PM EDT (18:44 UTC)
- Expired
- Aug 6, 2019, 3:45 PM EDT
- In force
- 61 min
- Issued by
- NWS Cleveland, OH
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Ashtabula County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA
The radar
The Cleveland radar (KCLE), 113 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 6, 2:50 PM EDT | TSTM WND DMG | Warren, OH | TREES AND WIRES DOWN THROUGHOUT THE CITY. |
| Aug 6, 2:51 PM EDT | TSTM WND DMG | Warren, OH | MULTIPLE TREES AND LARGE LIMBS DOWN, TENTS BLOWN OVER IN AND AROUND COURTHOUSE SQUARE. |
| Aug 6, 3:10 PM EDT | TSTM WND DMG | 2 E Cranesville, PA | MULTIPLE TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 6.7 hours before the alert went out and 129 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 114 J/kg
- Mixed-layer CIN
- -62 J/kg
- Mixed-layer LCL
- 1438 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 61 m²/s²
- 0-3 km storm-relative helicity
- 103 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
716
WUUS51 KCLE 061844
SVRCLE
OHC007-155-PAC039-049-061945-
/O.NEW.KCLE.SV.W.0156.190806T1844Z-190806T1945Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
244 PM EDT Tue Aug 6 2019
The National Weather Service in Cleveland has issued a
* Severe Thunderstorm Warning for...
Trumbull County in northeastern Ohio...
Ashtabula County in northeastern Ohio...
Southwestern Erie County in northwestern Pennsylvania...
Western Crawford County in northwestern Pennsylvania...
* Until 345 PM EDT.
* At 244 PM EDT, severe thunderstorms were located along a line
extending from 9 miles southeast of Geneva to 6 miles east of
Cortland, moving northeast at 40 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
* Locations impacted include...
Warren, Ashtabula, Conneaut, Geneva-On-The-Lake, Niles, Hubbard,
Cortland, Geneva, Newton Falls, Lordstown, North Kingsville,
Kinsman, North Bloomfield, Orwell, Albion, Andover, Linesville,
West Farmington, Vienna Center and Adamsville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4148 8021 4149 8052 4114 8052 4113 8099
4185 8100 4210 8017
TIME...MOT...LOC 1844Z 246DEG 35KT 4170 8081 4134 8061
HAIL...<.75IN
WIND...60MPH
$$
Saunders2 follow-up statements
119
WWUS51 KCLE 061921
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
321 PM EDT Tue Aug 6 2019
OHC155-061931-
/O.CAN.KCLE.SV.W.0156.000000T0000Z-190806T1945Z/
Trumbull OH-
321 PM EDT Tue Aug 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR TRUMBULL COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
LAT...LON 4148 8021 4148 8037 4149 8038 4149 8042
4150 8052 4165 8051 4187 8093 4210 8017
TIME...MOT...LOC 1921Z 236DEG 21KT 4197 8037 4150 8031
$$
OHC007-PAC039-049-061945-
/O.CON.KCLE.SV.W.0156.000000T0000Z-190806T1945Z/
Ashtabula OH-Erie PA-Crawford PA-
321 PM EDT Tue Aug 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHERN ASHTABULA...SOUTHWESTERN ERIE AND WESTERN CRAWFORD
COUNTIES...
At 321 PM EDT, severe thunderstorms were located along a line
extending from near Girard to Atlantic, moving northeast at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to trees and power lines.
Locations impacted include...
Ashtabula, Conneaut, Girard, North Kingsville, Albion, Linesville,
Adamsville, Pymatuning Central, Harmonsburg, Pymatuning North,
Atlantic, Lake City, Kingsville, Pierpont, Conneautville, Conneaut
Lake, Cranesville, Jamestown, Springboro and Platea.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4148 8021 4148 8037 4149 8038 4149 8042
4150 8052 4165 8051 4187 8093 4210 8017
TIME...MOT...LOC 1921Z 236DEG 21KT 4197 8037 4150 8031
HAIL...<.75IN
WIND...60MPH
$$
Saunders908
WWUS51 KCLE 061933
SVSCLE
Severe Weather Statement
National Weather Service Cleveland OH
333 PM EDT Tue Aug 6 2019
PAC039-061943-
/O.CAN.KCLE.SV.W.0156.000000T0000Z-190806T1945Z/
Crawford PA-
333 PM EDT Tue Aug 6 2019
...THE SEVERE THUNDERSTORM WARNING FOR WESTERN CRAWFORD COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4209 8017 4190 8018 4190 8019 4185 8019
4185 8051 4191 8078
TIME...MOT...LOC 1933Z 238DEG 31KT 4198 8044
$$
OHC007-PAC049-061945-
/O.CON.KCLE.SV.W.0156.000000T0000Z-190806T1945Z/
Ashtabula OH-Erie PA-
333 PM EDT Tue Aug 6 2019
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 345 PM EDT
FOR NORTHEASTERN ASHTABULA AND SOUTHWESTERN ERIE COUNTIES...
At 333 PM EDT, a severe thunderstorm was located near Girard, or 7
miles east of Conneaut, moving northeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Minor damage to vehicles is possible. Expect damage to
trees and power lines.
Locations impacted include...
Conneaut, Girard, North Kingsville, Albion, Lake City, Kingsville,
Cranesville, Platea, Avonia and Edgewood.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 4209 8017 4190 8018 4190 8019 4185 8019
4185 8051 4191 8078
TIME...MOT...LOC 1933Z 238DEG 31KT 4198 8044
HAIL...1.00IN
WIND...60MPH
$$
SaundersWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 6, 1:56 PM EDT, 48 minutes earlier.
Area forecast discussion, Aug 6, 1:56 PM EDT, 48 minutes before
Area Forecast Discussion National Weather Service Cleveland OH 156 PM EDT Tue Aug 6 2019 .SYNOPSIS... A slow moving trough will move east across the region through Wednesday. Another trough will swing across the area on Thursday with a cold front settling south Thursday night. High pressure will build over the region on Friday and remain through the weekend. && .NEAR TERM /THROUGH WEDNESDAY/... 1 pm update...not a whole lot of changes...scattered thunderstorms continue to impact much of the area with strong winds associated with the storms. Otherwise...forecast looks on track. Previous discussion... Regional radars show a decaying MCS moving south across Illinois while a few showers and considerable cloud cover remain over lower Michigan. This activity is ongoing ahead of a shortwave trough moving through the flow aloft and broad trough at the surface extending from Hudson Bay. As this shortwave continues east today, re-development is expected to occur. A few showers can already be seen developing across Northwest Ohio and are expected to expand in the vicinity of the Lake Breeze across Northeast Ohio into Northwest Pennsylvania. Some sun is expected before the cirrus shield thickens allowing ML CAPE values of 1000-1500 J/kg to develop. Deeper moisture and better forcing will arrive from the west by mid- afternoon bringing an expansion of showers and thunderstorms continuing into tonight. Coverage of showers and thunderstorms is expected to be fairly high and most areas can expect to see rain later today into tonight. Went above guidance for highs at location along and east of I-77 corridor where it will take longer for clouds to thicken. Thunderstorms today will produce locally heavy rain and the Storm Prediction Center has included the area in a marginal risk for severe weather. Deep layer sheer will generally be on the order of 15-25 knots but upper level support may support a few stronger storms this afternoon/evening. Another shortwave is expected to round the base of the upper trough overnight and take on a slight negative tilt across western New York/Pennsylvania on Wednesday. Additional scattered showers and thunderstorms are expected on Wednesday afternoon across the eastern half of the forecast area. Temperatures will drop back 5 degrees or more from today's highs across eastern areas on Wednesday where thunderstorms develop. && .SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY NIGHT/... The short term begins Thursday with models showing an upper low over Ontario and a trough digging southeast into the Great Lakes region. An upper ridge will be over the Southern Plains. At the surface, a cold front will be just to our northwest and is expected to move through the region during the afternoon. Will have high chance and likely pops for showers and thunderstorms. Best chance southeast given timing of the front. Friday the upper low moves ese to James Bay involving much of Ontario and Quebec. Models show building high pressure and drier, post cold front air across the region. During the afternoon however a short wave will drop southeast across the eastern lakes and possibly bringing enough moisture to combine with lake instability with cool air aloft to create showers off the lake. Will have low chance pops for the traditional snow belt areas. Will continue the threat into Friday night before drying out for Saturday as the high moves overhead. Highs Thursday in the lower 80s. Friday and Saturday will be mostly in the mid and upper 70s. && .LONG TERM /SATURDAY THROUGH MONDAY/... Models differ significantly through the long term and for now will stick close to blended guidance and persistence which favor the drier ECMWF. Will have pops no greater than slight chance through the period with partly cloudy skies. Highs will be in the lower 80s. && .AVIATION /18Z Tuesday THROUGH Sunday/... Scattered thunderstorms will impact most terminals through the 20z to 23z time frame. If thunderstorms do occur...expect brief reductions in visibility and gusty winds. Otherwise...much of the shower activity should be over by 06z. OUTLOOK...Non-VFR possible in thunderstorms on Wednesday afternoon/evening in showers and thunderstorms. && .MARINE... Today expect mainly southwest flow at 5 to 10 knots ahead of an approaching cold front moving through the central lakes. The cold front will drop across the lake Wednesday. Winds will remain fairly light however and do not expect any headlines. Thursday however a stronger cold front will cross the lake. Current guidance suggests 15 to 20 knots from the west turning wnw in the afternoon with highest winds central and east. Current model forecasts for waves suggests winds and waves will remain below small craft levels but am thinking the east half will see four foot waves for a period of time through the afternoon. Thursday night through Saturday expect mainly northwest flow with building high pressure from the west. Winds Friday, especially east could be enough for 3-4 foot waves through the afternoon but otherwise, winds and waves will diminish as high pressure moves overhead. && .CLE WATCHES/WARNINGS/ADVISORIES... OH...None. PA...None. MARINE...None. && SYNOPSIS...KEC NEAR TERM...Riley/Saunders SHORT TERM...TK LONG TERM...Griffin/TK AVIATION...Riley MARINE...Griffin/TK
Hazardous weather outlook, Aug 6, 9:40 AM EDT, 5 hours 4 minutes before
Hazardous Weather Outlook National Weather Service Cleveland OH 940 AM EDT Tue Aug 6 2019 OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-071345- Lucas-Wood-Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga- Ashtabula Inland-Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull- Wyandot-Crawford-Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow- Holmes-Knox-Ashtabula Lakeshore-Northern Erie-Southern Erie- 940 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for north central Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania. .DAY ONE...Today and tonight. Showers and thunderstorms will expand across the area today. A few of the strongest thunderstorms may produce wind gusts to 50 mph or hail to the size of a penny. Thunderstorms will be most likely between 12 PM and 8 PM. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are expected to develop ahead of a cold front on Thursday afternoon. Large hail and damaging winds will possible along with locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed. LEZ061-142>149-162>169-071345- Lake Erie open waters from Ripley to Buffalo NY- Lake Erie nearshore waters from Maumee Bay to Reno Beach OH- Lake Erie nearshore waters from Reno Beach to The Islands OH- Lake Erie nearshore waters from The Islands to Vermilion OH- Lake Erie nearshore waters from Vermilion to Avon Point OH- Lake Erie nearshore waters from Avon Point to Willowick OH- Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH- Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie nearshore waters from Conneaut OH to Ripley NY- Lake Erie open waters from Maumee Bay to Reno Beach OH- Lake Erie open waters from Reno Beach to The Islands OH- Lake Erie open waters from The Islands to Vermilion OH- Lake Erie open waters from Vermilion to Avon Point OH- Lake Erie open waters from Avon Point to Willowick OH- Lake Erie open waters from Willowick to Geneva-on-the-Lake OH- Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH- Lake Erie open waters from Conneaut OH to Ripley NY- 940 AM EDT Tue Aug 6 2019 This Hazardous Weather Outlook is for Lake Erie. .DAY ONE...Today and tonight. No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are expected to develop ahead of a cold front on Thursday afternoon. Large hail and damaging winds will possible along with locally heavy rainfall. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed.
In the hours before
Local storm report, Aug 6, 11:56 AM EDT, 2 hours 48 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1156 AM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1123 AM TSTM WND DMG 1 WNW WOODVILLE 41.45N 83.37W
08/06/2019 SANDUSKY OH 911 CALL CENTER
TREE DOWN ON HOUSE.
&&
RCLocal storm report, Aug 6, 12:47 PM EDT, 1 hour 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
1247 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1212 PM TSTM WND DMG 1 SSE SANDUSKY SOUTH 41.40N 82.67W
08/06/2019 ERIE OH TRAINED SPOTTER
TREE DOWN ACROSS ROUTE 2.
&&
RCSpecial weather statement, Aug 6, 1:35 PM EDT, 1 hour 9 minutes before
Special Weather Statement
National Weather Service Cleveland OH
135 PM EDT Tue Aug 6 2019
OHZ009-019-061815-
Huron-Erie-
135 PM EDT Tue Aug 6 2019
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT HURON AND ERIE
COUNTIES...
At 134 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Sandusky to near New Washington.
Movement was northeast at 30 mph.
Wind gusts up to 50 mph are possible with these storms.
Locations impacted include...
Sandusky, Norwalk, Western Vermilion, Willard, New London, Plymouth,
Northern Milan, Milan, Wakeman, Greenwich, Monroeville, Berlin
Heights, North Fairfield, Bloomingville, Sandusky South, Birmingham
and Fairview Lanes.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4100 8282 4143 8271 4146 8267 4145 8266
4144 8266 4138 8252 4138 8248 4143 8235
4107 8234 4106 8244 4099 8244
TIME...MOT...LOC 1734Z 233DEG 27KT 4140 8266 4094 8278
SaundersLocal storm report, Aug 6, 2:08 PM EDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
208 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1245 PM TSTM WND DMG FOSTORIA 41.16N 83.41W
08/06/2019 SENECA OH EMERGENCY MNGR
NUMEROUS TREES DOWN.
&&
RCLocal storm report, Aug 6, 2:28 PM EDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
228 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0159 PM FLOOD 2 ESE LAKEWOOD 41.48N 81.77W
08/06/2019 CUYAHOGA OH FIRE DEPT/RESCUE
FLOODING OVER ROADWAY UNDER RTA BRIDGE ON
WEST 117TH STREET.
&&
RCLocal storm report, Aug 6, 2:37 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
237 PM EDT TUE AUG 6 2019
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0145 PM TSTM WND DMG PEPPER PIKE 41.48N 81.46W
08/06/2019 CUYAHOGA OH LAW ENFORCEMENT
MULTIPLE TREES DOWN THROUGHOUT PEPPER PIKE.
&&
RCThe office that day
Everything else NWS Cleveland, OH issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 6, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Erie | 68 min |
| Aug 6, 3:47 PM EDT | Areal Flood Advisory | CLE | Erie | 4 hr |
| Aug 6, 10:23 AM EDT | Special Weather Statement | CLE | Wood | 37 min |
| Aug 6, 11:28 AM EDT | Special Weather Statement | CLE | Ottawa, Sandusky | 47 min |
| Aug 6, 11:48 AM EDT | Severe Thunderstorm Warning | CLE | Erie, Ottawa, Sandusky | 42 min |
| Aug 6, 11:51 AM EDT | Special Marine Warning | CLE | 67 min | |
| Aug 6, 12:33 PM EDT | Special Marine Warning | CLE | 87 min | |
| Aug 6, 1:13 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Lorain | 47 min |
| Aug 6, 1:26 PM EDT | Special Marine Warning | CLE | 66 min | |
| Aug 6, 1:35 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 3 hr |
| Aug 6, 1:35 PM EDT | Special Weather Statement | CLE | Erie, Huron | 40 min |
| Aug 6, 1:47 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Lake | 21 min |
| Aug 6, 1:54 PM EDT | Special Marine Warning | CLE | 109 min | |
| Aug 6, 2:06 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Erie, Huron, Lorain, Richland | 39 min |
| Aug 6, 2:17 PM EDT | Special Marine Warning | CLE | 71 min | |
| Aug 6, 2:47 PM EDT | Special Weather Statement | CLE | Ashland, Cuyahoga, Lorain, Medina, Summit, Wayne | 88 min |
| Aug 6, 2:57 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Lorain, Medina, Wayne | 78 min |
| Aug 6, 3:10 PM EDT | Areal Flood Advisory | CLE | Cuyahoga | 4 hr |
| Aug 6, 3:14 PM EDT | Special Marine Warning | CLE | 91 min | |
| Aug 6, 3:37 PM EDT | Severe Thunderstorm Warning | CLE | Cuyahoga, Geauga, Portage, Summit | 38 min |
| Aug 6, 4:05 PM EDT | Special Weather Statement | CLE | Portage, Stark, Trumbull | 55 min |
| Aug 6, 4:12 PM EDT | Severe Thunderstorm Warning | CLE | Ashtabula, Geauga, Portage, Trumbull | 48 min |
| Aug 6, 5:04 PM EDT | Severe Thunderstorm Warning | CLE | Mahoning, Trumbull | 26 min |
| Aug 6, 5:12 PM EDT | Special Weather Statement | CLE | Ashland, Holmes, Knox, Richland, Wayne | 63 min |
| Aug 6, 5:21 PM EDT | Severe Thunderstorm Warning | CLE | Ashland, Holmes, Knox | 54 min |
| Aug 6, 5:25 PM EDT | Areal Flood Advisory | CLE | Mahoning, Trumbull | 4 hr |
| Aug 6, 5:41 PM EDT | Special Weather Statement | CLE | Crawford, Erie, Huron, Lorain, Marion, Morrow | 64 min |
| Aug 6, 6:27 PM EDT | Special Weather Statement | CLE | Medina | 48 min |
| Aug 6, 6:46 PM EDT | Special Weather Statement | CLE | Ashland, Holmes, Knox, Wayne | 29 min |
Nearby
Severe Thunderstorm Warnings in Pennsylvania, 2019Severe Thunderstorm Warnings in Ohio, 2019Every severe thunderstorm warning in 2019
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.